# SDR KCSA071501

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK HAS THREE EMERGENCY LIGHTS INOP ONE ON FWD WALL OF LAV NEXT TO EXIT AND TWO ON AFT SIDE OF OVERHEAD CIRCULAR LIGHT.
